@article{(Open Science Index):https://publications.waset.org/pdf/1158,
	  title     = {On the Fuzzy Difference Equation xn+1 = A +},
	  author    = {Qianhong Zhang and  Lihui Yang and  Daixi Liao and },
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we study the existence, the boundedness and the asymptotic behavior of the positive solutions of a fuzzy nonlinear difference equations xn+1 = A + k i=0 Bi xn-i , n= 0, 1, · · · . where (xn) is a sequence of positive fuzzy numbers, A,Bi and the initial values x-k, x-k+1, · · · , x0 are positive fuzzy numbers. k ∈ 0, 1, 2, · · ·.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {3},
	  year      = {2011},
	  pages     = {490 - 495},
	  ee        = {https://publications.waset.org/pdf/1158},
	  url   	= {https://publications.waset.org/vol/51},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 51, 2011},
	}